# SDR O2GA2019030101

- Difficulty date: March 1, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N856UP
- Make and model: Beech B300
- Aircraft serial: FL1029
- Aircraft time: 2,394 hours, 2,081 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1013646289
- Part serial: 9321037D
- Condition: Defective
- Location: Nlg
- Part time: 334 hours, 282 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AFTER SELECTING LANDING GEAR HANDLE TO DOWN POSITION, THE NLG DOWN AND LOCK ANNUNCIATOR DID NOT ILLUMINATE. FOLLOWED CHECKLIST AND PERFORMED EMER GEAR EXTENSION. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE NLG DOWN LOCK SWITCH. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
